# SDR SWIA201334905

- Difficulty date: October 9, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 29,552 hours, 24,957 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON FLOOR LEVEL BETWEEN ROWS 1-5 DO NOT ILLUMINATE.  FLT#5370 REPAIRED CONNECTOR FOR FLOOR TRACK LIGHTS 2-5.
